# SDR AALA20160506007

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 19,857 hours, 7,720 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH THE TE FLAPS SPLIT NEAR 25 THEN WOULD NOT MOVE.   DIVERTED & LANDED WITH FLAPS 25.  ACCOMPLISHED FIM IAW AMM 27-51-00 WITH NO FAULTS.  SYS CHECKED NORMAL.
